共 50 条
- [22] Bifurcation Trees of Periodic Motions to Chaos in a Parametric, Quadratic Nonlinear Oscillator [J]. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2014, 24 (05):
- [23] Chaos and quasi-periodic motions on the homoclinic surface of nonlinear hamiltonian systems with two degrees of freedom [J]. Proceedings of the ASME International Design Engineering Technical Conferences and Computers and Information in Engineering Conference, Vol 1, Pts A-C, 2005, : 219 - 229
- [24] Chaos and quasi-periodic motions on the homoclinic surface of nonlinear Hamiltonian systems with two degrees of freedom [J]. JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS, 2006, 1 (02): : 135 - 142
- [27] An application of chaos and bifurcation in nonlinear dynamical power systems [J]. 2004 2ND INTERNATIONAL IEEE CONFERENCE INTELLIGENT SYSTEMS, VOL 3, STUDENT SESSIONS, PROCEEDINGS, 2004, : 11 - 15
- [28] ON EXISTENCE OF PERIODIC MOTIONS IN NONLINEAR CONTROL SYSTEMS WITH PERIODIC INPUTS. [J]. Journal of Environmental Science and Health, Part B: Pesticides, Food Contaminants, and Agricultural Wastes, 1980, 1
- [29] ON PERIODIC MOTIONS IN THE FIRST-ORDER NONLINEAR SYSTEMS [J]. PROCEEDINGS OF THE ASME INTERNATIONAL MECHANICAL ENGINEERING CONGRESS AND EXPOSITION, 2016, VOL. 4B, 2017,
- [30] QUASI-PERIODIC MOTIONS IN NONLINEAR VIBRATING SYSTEMS [J]. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 1978, 57 (01): : 21 - 68